# SDR SWAA2020081303643

- Difficulty date: July 26, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 47,469 hours, 25,218 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL # 242AF CRACKED AT AFT END UPPER AND LOWER SURFACE MAIN CABIN CENTER WING R/ H SIDE.  CLEANED & REPAIRED IAW SRM 53-00-50-2R-1 REPAIR 1.
